New BP medication doesn’t agree with me


The new BP medication doesn’t seem to agree with me as have been having terrible headaches and light-headedness. Yesterday afternoon I asked to speak to a doctor about it.

I had forgotten to take it on Tuesday evening and felt fine.

So when I spoke to the doctor I said this and when asked if I would try again I just said “No.”

With a bit of to-ing and fro-ing I was advised to stop taking it until a review by the consultant later in the week.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.